# SDR AALA202406046456

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 43,447 hours, 18,164 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605641
- Condition: Faulted
- Location: Apu Oil Sys
- Component: Apu, Hnywl
- Component part number: 351A10001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU WENT OFFLINE, BUT A VERY STRONG ELECTRICAL BURNING SMELL WAS IN AIRCRAFT CABIN AND FLIGHT DECK. AFTER APU RESTART. ACCOMPLISHED WORK CARD 08L00021001 FOR SMOKE ODOR FUMES, FOUND OIL COOLER FAULTY. REMOVE AND REPLACED OIL COOLER (AALA202406046456), PER AMM 49-91-41. ALSO REMOVE AND REPLACED LOW OIL PRESSURE SWITCH (AALA202406043169), PER AMM 49-94-22. ALL OPERTIONAL AND LEAKED CHECK GOOD.
